# SDR 20010501CW015

- Difficulty date: April 12, 2001
- Submitted: May 1, 2001
- Operation: General aviation
- Aircraft: N971LL
- Make and model: Beech B300
- Aircraft serial: FL267
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Condition: Inoperative
- Location: Lt Brake
- Component: Vavle, Asc
- Component part number: 1013810125
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE DEICE VALVE INDICATING LIGHT CIRCUIT OPEN IN VALVE.
